Helly spaces and Radon measures on complete lines

Abstract : no abstract
Type de document :
Article dans une revue
Order. A Journal on the Theory of Ordered Sets and its Applications, 2012, 29 (3), pp.419-441. 〈10.1007/s11083-011-9212-6〉
Liste complète des métadonnées

http://hal.univ-reunion.fr/hal-01186146
Contributeur : Nicolas Alarcon <>
Soumis le : lundi 24 août 2015 - 14:28:15
Dernière modification le : vendredi 14 septembre 2018 - 08:15:18

Lien texte intégral

Identifiants

Collections

Citation

Marianne Morillon. Helly spaces and Radon measures on complete lines. Order. A Journal on the Theory of Ordered Sets and its Applications, 2012, 29 (3), pp.419-441. 〈10.1007/s11083-011-9212-6〉. 〈hal-01186146〉

Partager

Métriques

Consultations de la notice

41